MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RAPTORMITE 3.0 PK W/NDL, 2 #0 ULTRABRA; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. RAPTORMITE 3.0 PK W/NDL, 2 #0 ULTRABRA; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 72201806
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, one (1) raptormite ultrabraid fractured when it was being implanted.The procedure was performed using an equivalent s+n back-up.It is unknown if there was any surgical delay.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a tennis elbow procedure, one (1) raptormite ultrabraid fractured when it was being implanted.All the broken pieces were removed using graspers.The procedure was performed, after a non-significant delay, using an equivalent s+n back-up in the original drilled bone hole.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).

Brand Name
RAPTORMITE 3.0 PK W/NDL, 2 #0 ULTRABRA
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25142168
Report Number1219602-2026-01372
Device Sequence Number21211484
Product Code MBI
UDI-Device Identifier03596010619082
UDI-Public3596010619082
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Catalogue Number72201806
Device Lot Number2121200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown